# SDR CA020912008

- Difficulty date: August 29, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 7,590 hours
- Engine: Allsn 250C20B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START N1 SURGED THEN OPERATED NORMALLY. AIRFRAME FUEL FILTER,  ENGINE DRIVE FUEL FILTER, HIGH PRESSURE FUEL FILTER, INLET SCREEN CHANGED OR CLEANED.  SOME DEBRIS FOUND IN AIRFRAME AND ENGINE DRIVEN FUEL PUMP.
